EconPapers    
Economics at your fingertips  
 

The almost sure behavior of maximal and minimal multivariate k_n -spacings

John Einmahl, P. Deheuvels, D.M. Mason and F.H. Ruymgaart

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 9cc70362b19/download (application/pdf)

Related works:
Journal Article: The almost sure behavior of maximal and minimal multivariate kn-spacings (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:8867b285-2eab-4ec2-aec0-578d9318667a

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:8867b285-2eab-4ec2-aec0-578d9318667a